A 28-year-old female asked:
Disclaimer

i had the implanon taken out approximately eight weeks ago. last month i took three morning after pills, i then got my period like normal. except now, two weeks later, i have heavy bleeding like a period again. could this possibly be a result of all the h

1 doctor answer
Dr. Brian Nguyen
10 years experience Obstetrics and Gynecology
Unpredictable: it is possible that amount of hormone received from the 3 morning after pills may have made your uterine lining fragile and therefore cause bleeding. during this bleeding, it is possible that you ovulating and in the week where is the egg wasn't fertilized, you then experienced another please which was more likely your period. over time your body will normalize. Consider better birth control thoug
Answered on May 15, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More
1
1 thank
A 6-year-old female asked:
Dr. Elise Sadoun
13 years experience Family Medicine
See a doctor: Please see your doctor as soon as possible. That's not normal and you may be becoming anemic from the blood loss. If it is as heavy as you describe, u ... Read More
A 44-year-old female asked:
Dr. Stephen Sudler
39 years experience Obstetrics and Gynecology
Noted side effect: The Implanon has a noted side effect of irregular bleeding. Please call your gyn who can provide some suggestions for controlling this problem. It i ... Read More
2
2 thanks
A 26-year-old member asked:
Dr. Valentin Drezaliu
19 years experience Obstetrics and Gynecology
See ur doc: Implanon is notorious for causing this. See your doc and it may give you some pills that possibly will solve your problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month